# SDR ASOA200901455

- Difficulty date: December 23, 2009
- Submitted: December 29, 2009
- Operation: Air carrier
- Aircraft: N878AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7590
- Aircraft time: 19,223 hours, 16,058 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Post
- Condition: Cracked
- Location: Bs 409
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FS 409.0+128 VERTICAL POST BL 0.0 LT SIDE HAS INDICATION NOTED THAT NEEDS FURTHER EVALUATION AT WL 69.0 AFT FLANGE RADIUS.
